Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Rashes on inner thighs, fungal infection, tinea cruris, boils around groin, fuconazole tablets

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
I have these rashes on both my inner thighs looks like an inflammed vein..also have few boils around the groin which come n go..rashes nor the boils hurt..i have tried topical lotions like cloben g and qdiderm but the rash is still there.also have a few grain like boils on the foreskin of my penis and the vein on my penis is unusually big and looks XXXXXXX in colour.can u suggest a remedy or diagnosis
Posted Mon, 16 Apr 2012 in Skin Rash
Answered by Dr. Bharat Chawda 1 hour later

Thank you for the query,

The rashes you are mentioning seems to be a fungal infection called "TINEA CRURIS".At times it also infects the penis as in your case.This is usually associated with itching .The most common place for such kind of infection is the groins.

Cloben g and qudriderm are not the right kind cream for such a condition ,in fact this would aggravate your problem.The best thing would be a antifungal tablet like fuconazole (150mg) which is to be taken once a week for 4 weeks.Other option is tab terbinafin .You should also use a antifungal cream along with this like ketoconazole cream.You might be getting boils either because of cloben g application or a secondary infection because of itching. You need to take a course of oral antibiotic for 3 days for that. You can consult a dermatologist for the prescription. Always keep the area clean, as this is more commonly seen in humid climates.

As far as prominent veins & color are concerned ,you should not worry about it too much .Its normal to have prominent veins over the penis.The veins have de-oxygenated blood and thats the reason they look XXXXXXX

‘Hope I have answered your query, I will be available to answer your follow up queries’.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor